# SDR 9710865532

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE OIL PRESSURE AND QUANTITY DETERIORATED.  AIRCRAFT DIVERTED TO GEG AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED ENGINE FOR OIL LEAKS, NONE FOUND.  AIRCRAFT MAINTENANCE FERRIED TO SEA AND REPLACED NR 1 ENGINE.
